# SDR SWAA2012121710717

- Difficulty date: November 20, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN AT LEADING RIGHT WING WBL 254.00.  REPAIRED EXTERNAL SKIN AT LEADING EDGE R/T WING WBL 254.00 IAW B737-300 SRM 51-70-16-0G-0.
